# SDR DL72K960942

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479DA
- Make and model: Boeing 727232
- Aircraft serial: 20756
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A2 LTR CK - COVE SKIN ATTACH ANGLE CRACKED NR 1 SLAT AT INBOARD UPSTOP PAD.  REPAIR - REPAIRED PER M/M 57-54-0.
